# SDR HEEA0010762

- Difficulty date: August 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1545X
- Make and model: Skrsky S76A
- Aircraft serial: 760050
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: 7650007901103
- Condition: Smoking
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLOWER EMITS A SMOKE ODOR.
